Skip to Main content Skip to Navigation
Journal articles

Entropy formulation of degenerate parabolic equation with zero-flux boundary condition

Abstract : We consider the general degenerate hyperbolic-parabolic equation: \begin{equation}\label{E}\tag{E} u_t+\div f(u)-\Delta\phi(u)=0 \mbox{ in } Q = (0,T)\times\Omega,\;\;\;\; T>0,\;\;\;\Omega\subset\mathbb R^N ; \end{equation} with initial condition and the zero flux boundary condition. Here $\phi$ is a continuous non decreasing function. Following [B\"{u}rger, Frid and Karlsen, J. Math. Anal. Appl, 2007], we assume that $f$ is compactly supported (this is the case in several applications) and we define an appropriate notion of entropy solution. Using vanishing viscosity approximation, we prove existence of entropy solution for any space dimension $N\geq 1$ under a partial genuine nonlinearity assumption on $f$. Uniqueness is shown for the case $N=1$, using the idea of [Andreianov and Bouhsiss, J. Evol. Equ., 2004], nonlinear semigroup theory and a specific regularity result for one dimension.
Document type :
Journal articles
Complete list of metadatas

Cited literature [23 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00697593
Contributor : Mohamed Karimou Gazibo <>
Submitted on : Thursday, October 4, 2012 - 9:29:34 PM
Last modification on : Wednesday, September 16, 2020 - 10:42:11 AM
Long-term archiving on: : Saturday, January 5, 2013 - 4:00:23 AM

Files

Article01.pdf
Publisher files allowed on an open archive

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Boris Andreianov, Mohamed Karimou Gazibo. Entropy formulation of degenerate parabolic equation with zero-flux boundary condition. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2013, 164 (5), pp. 1471-1491. ⟨10.1007/s00033-012-0297-6⟩. ⟨hal-00697593v2⟩

Share

Metrics

Record views

707

Files downloads

393